# SDR UPS97424345

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SR356B37
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, STAIRWAY TO COCKPIT EMERGENCY LIGHTS INOP.  REPAIRED WIRING TO LIGHT ASSY AND REPLACED LIGHT ASSY, (P/N SR356 B37) (S/N 11239-473) OFF, (S/N 143-10) ON, OPERATION NORMAL.
